9. Liu, G., Tang, S. Maximum principle for optimal control of stochastic evolution equations with recursive utilities. (2023) SIAM Journal on Control and Optimization, 61(6), pp. 3467-3500 .
8. Hu, M., Ji, X., Liu, G. On the strong Markov property for stochastic differential equations driven by G-Brownian motion. (2021) Stochastic Processes and their Applications, 131, pp. 417-453.
7. Liu, G. Exit times for semimartingales under nonlinear expectation. (2020) Stochastic Processes and their Applications, 130, pp. 7338-7362.
6. Liu, G. Girsanov theorem for G-Brownian motion: the degenerate case. (2020) Journal of Theoretical Probability, 34 (1), pp. 125-140.
5. Hu, M., Ji, X., Liu, G. Lévy's martingale characterization and reflection principle of G-Brownian motion. (2019) Journal of Mathematical Analysis and Applications, 480 (2), 123436.
4. Liu, G. Multi-dimensional BSDEs driven by G-Brownian motion and related system of fully nonlinear PDEs. (2020) Stochastics, 92 (5), pp. 659-683.
3. Liu, G. Local time and Tanaka formula of G-martingales. (2019) Applied Mathematics, 34 (4), pp. 468-479.
2. Liu, G., Wang, F. BSDEs with mean reflection driven by G-Brownian motion. (2019) Journal of Mathematical Analysis and Applications, 470 (1), pp. 599-618.
1. Gao, Q., Hu, M., Ji, X., Liu, G. Product space for two processes with independent increments under nonlinear expectations. (2017) Electronic Communications in Probability, 22, Paper No. 11, 12 pp.